# SDR 2011FA0000279

- Difficulty date: April 7, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: N31407
- Make and model: Piper PA-32-300
- Aircraft serial: 327840130
- Engine: Lyc IO540K1G5
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 6270127
- Condition: Failed
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TOUCH AND GO`S,  AFTER COMPLETING THE SECOND TOUCH AND GO, AND WITH FULL POWER IN A CLIMB AT AN ALTITUDE OF APPROX 15 FEET, THE NOSE OF THE ACFT PITCHED DOWN ABRUPTLY.  THE ACFT NOSE GEAR CONTACTED THE RUNWAY VERY HARD, FOLLOWED IMMEDIATELY BY THE MAIN GEAR CONTACTING THE RUNWAY HARD AND BOUNCING ACFT APPROX 10 TO 15 BACK INTO THE AIR.  THIS REPEATED SEVERAL TIMES IN SPITE OF ATTEMPT TO INITIATE A GO AROUND.  THE ACFT WOULD NOT RESPOND TO ANY ELEVATOR CONTROL INPUTS, SO, REDUCED THE POWER ALL THE WAY IN ORDER TO ATTEMPT TO GET THE ACFT ON THE GROUND AND STOPPED.  THE ACFT CAME TO A STOP JUST TO THE LT OF THE RUNWAY AFTER THE NOSE GEAR BROKE.  INSPECTOR DISCOVERED THAT THE ELEVATOR CNTROL CABLE HAD BROKEN.
